The bungee business

Dyer, B. and Davis, A. (2004) The bungee business. Teaching Mathematics, 29 4: 7-14.

Author Dyer, B.
Davis, A.
Title The bungee business
Journal name Teaching Mathematics
ISSN 0313-7767
Publication date 2004
Sub-type Article (original research)
Volume 29
Issue 4
Start page 7
End page 14
Total pages 8
Editor David IIsley
Place of publication Australia
Publisher Queensland Association Mathematics Teachers
Collection year 2004
Subject CX
339999 Other Education
749900 Other Education
0199 Other Mathematical Sciences
Keyword mathematics education
Q-Index Code CX

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 05:08:22 EST